MathSciNet Relay Station
MathSciNet bibliographic data
MR991413 32A20 (12H05 34A08 34A25 58G07)
Malgrange, Bernard Sur le théorème de Maillet. (French) [On the theorem of Maillet] Asymptotic Anal. 2 (1989), no. 1, 1–4.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement